# SDR RU3A20141215044

- Difficulty date: December 10, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N69
- Make and model: Beech 300BEECH
- Aircraft serial: FF4
- Aircraft time: 11,287 hours, 6,066 cycles
- Engine: Pwa PT6A60A
- Engine time: 13,360 hours, 6,884 cycles
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210310
- Part serial: 2119869
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

INSIDE OF 100FT, NOTICED THE LT PROP PITCH LIGHT ILLUMINATED.  AT 50 FEET THE THROTTLES WERE RETARDED TO IDLE & THE ACFT EXPERIENCED AN ABRUPT SLOW DOWN & PROP NOISE INCREASED.  THE AIRSPEED INSTANTLY DROPPED OFF & THE FIRST OFFICER ATTEMPTED TO ARREST THE ENSUING SINK RATE.
